Journal article icon

Journal article

THE VACUUM AND BACH EQUATIONS IN TERMS OF LIGHT-CONE CUTS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.530992

Authors


Journal:
JOURNAL OF MATHEMATICAL PHYSICS
Volume:
36
Issue:
7
Pages:
3704-3721
Publication date:
1995-07-05
DOI:
ISSN:
0022-2488
URN:
uuid:b998e977-8e84-4bd2-8c5a-df5b5f3a1ec1
Source identifiers:
23274
Local pid:
pubs:23274

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP